By the same authors

From the same journal

An analogue of the Khinchin theorem for curves in a three-dimensional complex space

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

Journal Vestsī Nats. Akad. Navuk Belarusī Ser. Fīz.-Mat. Navuk
DatePublished - 2001
Issue number1
Volume2001
Pages (from-to)5-7
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations